American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[2] Oleg R. Musin. Borsuk-Ulam type theorems for manifolds. Proc. Amer. Math. Soc. 140 (2012) 2551-2560.
Abstract, references, and article information   
View Article: PDF

[3] Pavle V. M. Blagojevic, Sinisa T. Vrecica and Rade T. Zivaljevic. Computational topology of equivariant maps from spheres to complements of arrangements. Trans. Amer. Math. Soc. 361 (2009) 1007-1038. MR 2452832.
Abstract, references, and article information   
View Article: PDF

[4] Masaharu Morimoto. Smith equivalent ${\pmb {{\rm {Aut}}(A_6)}}$-representations are isomorphic. Proc. Amer. Math. Soc. 136 (2008) 3683-3688. MR 2415055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher I. Byrnes and Anders Lindquist. A note on the Jacobian conjecture. Proc. Amer. Math. Soc. 136 (2008) 3007-3011. MR 2407061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joost van Hamel. Geometric cohomology frames on Hausmann--Holm--Puppe conjugation spaces. Proc. Amer. Math. Soc. 135 (2007) 1557-1564. MR 2276667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dmitry N. Kozlov. Cobounding odd cycle colorings. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 53-55. MR 2226524.
Abstract, references, and article information   
View Article: PDF

[8] Kevin K. Ferland and L. Gaunce Lewis Jr.. The $R{\rm O}(G)$-graded equivariant ordinary homology of $G$-cell complexes with even-dimensional cells for $G={\Bbb Z}/p$. Memoirs of the AMS 167 (2004) MR 2025457.
Book volume table of contents   

[9] Daciberg L. Gonçalves, Jan Jaworowski and Pedro L. Q. Pergher. $G$-coincidences for maps of homotopy spheres into CW-complexes. Proc. Amer. Math. Soc. 130 (2002) 3111-3115. MR 1908937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. Gaunce Lewis Jr.. Splitting theorems for certain equivariant spectra. Memoirs of the AMS 144 (2000) MR 1679450.
Book volume table of contents   

[11] Serge Bouc. Non-additive exact functors and tensor induction for Mackey functors. Memoirs of the AMS 144 (2000) MR 1662073.
Book volume table of contents   

[12] Sheila Sundaram and Volkmar Welker. Group actions on arrangements of linear subspaces and applications to configuration spaces . Trans. Amer. Math. Soc. 349 (1997) 1389-1420. MR 1340186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ross Geoghegan and Andrew Nicas. Homotopy periodicity and coherence. Proc. Amer. Math. Soc. 124 (1996) 2889-2895. MR 1346975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marek Izydorek and Jan Jaworowski. Antipodal coincidence for maps of spheres into complexes . Proc. Amer. Math. Soc. 123 (1995) 1947-1950. MR 1242089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. P. C. Greenlees and J. P. May. Some remarks on the structure of Mackey functors . Proc. Amer. Math. Soc. 115 (1992) 237-243. MR 1076574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Judith H. Silverman. Subgroup conditions for groups acting freely on products of spheres . Trans. Amer. Math. Soc. 334 (1992) 153-181. MR 1100700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. Gaunce Lewis. The equivariant Hurewicz map . Trans. Amer. Math. Soc. 329 (1992) 433-472. MR 1049614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Washington Mio. Nonlinearly equivalent representations of quaternionic $2$-groups . Trans. Amer. Math. Soc. 315 (1989) 305-321. MR 937879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James F. Davis and R. James Milgram. Semicharacteristics, bordism, and free group actions . Trans. Amer. Math. Soc. 312 (1989) 55-83. MR 956031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Amir H. Assadi. Some local-global results in finite transformation groups. Bull. Amer. Math. Soc. 19 (1988) 455-458. MR 956599.
Abstract, references, and article information   
View Article: PDF

[21] J. P. May. A generalization of Smith theory . Proc. Amer. Math. Soc. 101 (1987) 728-730. MR 911041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Teiichi Kobayashi. The Borsuk-Ulam theorem for a $Z\sb q$-map from a $Z\sb q$-space to $S\sp {2n+1}$ . Proc. Amer. Math. Soc. 97 (1986) 714-716. MR 845994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Reinhard Schultz. Nonlinear analogs of linear group actions on spheres. Bull. Amer. Math. Soc. 11 (1984) 263-285. MR 752788.
Abstract, references, and article information   
View Article: PDF

[24] L. F. McAuley and Eric E. Robinson. On Newman's theorem for finite-to-one open mappings on manifolds . Proc. Amer. Math. Soc. 87 (1983) 561-566. MR 684659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ronald M. Dotzel. Abelian $p$-group actions on homology spheres . Proc. Amer. Math. Soc. 83 (1981) 163-166. MR 620005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gunnar Carlsson. Some restrictions on finite groups acting freely on $(S\sp{n})\sp{k}$ . Trans. Amer. Math. Soc. 264 (1981) 449-457. MR 603774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Allan L. Edmonds. Orientability of fixed point sets . Proc. Amer. Math. Soc. 82 (1981) 120-124. MR 603614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ronald M. Dotzel. A note on the Borel formula . Proc. Amer. Math. Soc. 78 (1980) 585-589. MR 556637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Chao Chu Liang. ${\bf Z}\sb{(2)}$-knot cobordism in codimension two, and involutions on homotopy spheres . Trans. Amer. Math. Soc. 256 (1979) 89-97. MR 546908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ronald M. Dotzel. A converse of the Borel formula . Trans. Amer. Math. Soc. 250 (1979) 275-287. MR 530056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2